# SDR P5CA0501375

- Difficulty date: July 11, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 79,945 hours, 18,990 cycles
- Engine: Pwa JT9D7A
- Engine time: 72,947 hours, 16,099 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 65B9301425
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL LEAK. REPLACED NR 2 ENGINE FUEL LINE (DRY BAY AREA). LEAK CHECK OK PER MM 28-22-00.
